MathSciNet Relay Station
MathSciNet bibliographic data
MR1405045 (97g:30023) 30D05 (58F23)
Popovici, I.; Volberg, A. Rigidity of harmonic measure. Fund. Math. 150 (1996), no. 3, 237–244.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement